# SDR QMLA2014061914076

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N568AM
- Make and model: Aerosp AS355*
- Aircraft serial: 4462
- Aircraft time: 2,893 hours, 8,029 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,893 hours, 8,029 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ENG CHIP DETECTOR CAUTION CAPSULE FLICKERED.  RETURNED TO BASE & SHUT DOWN.  BY SHUT DOWN, CHIP LIGHT WAS STEADY.  THE MECHANIC ARRIVED & INSPECTED THE SYS,  HE COULD NOT IDENTIFY ANY ANOMALIES IN THE SYS.  HE CLEANED THE CHIP PLUGS OF SOME CARBON BUILDUP BUT NO METAL PARTICLES FOUND.  PERFORMED A GND RUN WITH NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE AT THIS TIME.
